# SDR USAA2013040800010

- Difficulty date: April 5, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 48,822 hours, 17,990 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 82497211022
- Part serial: 25403693
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 13,145 hours, 4,378 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: X
- Precautionary procedure: D

## Discrepancy

ENGINE 2 FAIL MSG JUST PRIOR TO TAKEOFF, SHUTDOWN COMPLIED WITH ECAM.  REMOVED AND REPLACED NUMBER TWO ENGINE INTERFACE UNIT P/N 3957985205 S/N 2851 PER AIRBUS MAINTENANCE MANUAL 73-75-34-400-041-A AND REMOVED AND REPLACED NUMBER TWO ELECTRONIC ENGINE CONTROL PER AIRBUS MAINTENANCE MANUAL 73-22-34-400-010-A.
